# SDR DALA2023111409379

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N421DX
- Make and model: Airbus A330-941
- Aircraft serial: 2028
- Aircraft time: 3,403 hours, 384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3421 3421 3R DOOR PIN AND RING SEPARATED FROM RED FLAG AND FELL INSIDE THE DOOR. CORRECTIVE ACTION: FOUND 3R DOOR SAFETY PIN IN DOOR INSIDE, AND REINSTALLED SAFETY PIN & RED FLAG, THEN CHKD OK. (4317853)
